# SDR CA970311044

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Part number: MS2450915
- Condition: Chafed
- Location: Aux Power Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED SMOKE FROM AUXILIARY POWER/WATER BUCKET CIRCUIT BREAKER. CHAFED WIRE FOUND BEHIND DART PANEL.
